# SDR NOCA13607

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF E-PATH LIGHTING INOP AT L3 DOOR.  FOUND BROKEN WIRE IN A FEW SPOTS AND RE-SPLICED WIRE, OPS CHECK GOOD.
